# SDR DL76L070201

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 79,660 hours, 12,074 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C3519
- Condition: Inoperative
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, MAIN BAT CHG STATUS MSG BAT VOLTS 25, AFTER APPROX 45 MINS MSG DISAPPEARED.  VOLTS WENT TO 28 AND DC-A WENT TO 11.  REPLACED A/C MAIN BATTERY AND MAIN BATTERY CHARGER PER AMM.  TEST OK.
